Ukrainian Mathematical Bulletin / Issue (2023, 20 (1))
Khats R. V. A criterion for the improved regular growth of an entire function in terms of the asymptotic behavior of its logarithmic derivative in the metric of Lq|0;2π| Download publication will be available after 04/01/2025 р., in 128 days
Cite: Khats, R. V. (2023). A criterion for the improved regular growth of an entire function in terms of the asymptotic behavior of its logarithmic derivative in the metric of Lq|0;2π|. Ukrainian Mathematical Bulletin, 20 (1), 60-72. http://jnas.nbuv.gov.ua/article/UJRN-0001420021 [In Ukrainian]. |